# SDR CA101229004

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN DURING FLIGHT SMOKE AND OIL ODOR ENTERED THE CABIN. EMERGENCY WAS DECLARED AND THE A/C LANDED SAFELY. POST FLIGHT INSPECTION FOUND AN OIL LEAK AT NR 2 BEARING. THE ENGINE IS BEING REMOVED. +++++ (TC# 20101229004)
